Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Soliton solutions to the Jimbo-Miwa equations and the Fordy-Gibbons-Jimbo-Miwa equation
Authors

Xing-Biao Hu
D. L. Wang
Hon-Wah Tam
W. M. Xue
Journal / Anthology

Physics Letters A
Year: 1999
Volume: 262
Issue: 4-5
Page range: 310-320
Description

This letter considers to Jimbo-Miwa equations and the Fordy- Gibbons-Jimbo-Miwa equation in their bilinear form. Three soluton solutions to these equations are explicitly derived by the Hirota method with the assistance of Mathematica.
Subject

*Mathematics > Calculus and Analysis > Differential Equations
Keywords

solitons, integrable systems, Hirota's method